# SDR DALA2024111210851

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0650456) CORROSION ON AFT CARGO COMPARTMENT R/H ZEE CHANNEL FROM STA-727H+6 TO STA-767. REMOVED AND INSTALLED FABRICATED AFT CARGO R/H ZEE CHANNEL AT STA 727 TO 767 IAW B737-900 SRM 51-40-02-0G PROCEDURE & BOEING DRAWING# 146A7500.
